# SDR AALA201907089009

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,773 hours, 32,182 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00004329
- Condition: Faulty
- Location: Zone 200
- Part time: 56,862 hours, 21,174 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LAV E HAS CONTINUOUS SMOKE DETECTOR CHIMES. NO SMOKE NOTED. MAINTENANCE REMOVED AND REPLACED CIDS 1 IAW AMM 23-73-34. FAULT CLEARED, OK FOR SERVICE.
